

Live Program at a Glance

Hands-On Workshops:								
	Workshop Rm A CCE Medical	Workshop Rm B Canon	Workshop Rm C GE Healthcare	Workshop Rm D MindRay				
Friday, Oct. 25 2:00 – 3:00 pm	It's Moving, Is it Bowel?	MSK – Volar Wrist	Cardiac- The What, Why and How of Strain and AFI in Echocardiography.	Liver Elastography				
3:30-4:30 pm	Screening Breast Ultrasound	Bowel – Beyond McBurney's Point	Cardiac - The What, Why and How of Strain and AFI in Echocardiography	Liver Elastography				
Saturday, Oct 26 10:50-11:50 am	It's Moving, Is it Bowel?	MSK – Dorsal Wrist	Al at the Ultrasound System (Vascular and Abdomen)	Liver Elastography				
1:00-2:00 pm	Screening Breast Ultrasound	Inguinal, Femoral & Obturator Hernia	Al at the Ultrasound System (Vascular and Abdomen)	Utilizing color and pulsed wave Doppler in the Portal Vein, Kidney & Aorta				
2:15-3:15 pm	It's Moving, Is it Bowel?	Advanced Liver – Diffuse Liver Disease	Al at the Ultrasound System (Vascular and Abdomen)	Utilizing color and pulsed wave Doppler in the Portal Vein, Kidney & Aorta				
3:45-4:45 pm	Screening Breast Ultrasound	Bowel, Top to Bottom	Al at the Ultrasound System (Vascular and Abdomen)	Utilizing color and pulsed wave Doppler in the Portal Vein, Kidney & Aorta				

SonoCon 2024 Program and Event Schedule								
Friday, October 25								
	Welcome! Registration opens at 11:00 am							
1:00-1:15 pm	Opening Remarks – Plenary Room							
1:15 – 1:45	Regulator Update							
1:45 - 2:00 pm	15-minute transition							
Concurrent Sessions	Room 1	Room 2	Room 3					
2:00-3:00 pm	Fetal Growth Restriction	Steatotic Liver Disease: The Role of Ultrasound in the Diagnosis & Management	MSK Ultrasound - Scenarios Encountered by Generalists					
3:00 – 3:30 pm	30-minute break							
3:30 – 4:30 pm	Revolutionizing Ultrasound Clinical Education: Integrating an On-Campus Ultrasound Outpatient Clinic at Camosun College	Contrast-Enhanced Ultrasound: Why Aren't We Doing It?	Elbow Ultrasound: From Anatomy to Pathology Diagnosis					
4:30 – 6:00 pm	Exhibitor Reception – Exhibit Hall							
6:00 - 6:30 pm	Awards Ceremony – Plenary Room							

Saturday, October 26										
8:00-9:00 am	Breakfast – Exhibit Hall									
9:00-9:15 am	Opening Remarks/Land Acknowledgement – Plenary Room									
9:20 am-10:20 am	Keynote Address – Plenary Room									
10:20-10:50	30-minute break									
Concurrent Sessions	Room 1		Room 2	Room 3		Room 4				
10:50 – 11:50 am	Osteogenesis Imperfecta: In utero Diagnosis and Improving Patient Care in an MFM Setting		st a Gut! Breaking n Barriers to Bowel Ultrasound	Perceptions and Experiences of Canadian Sonographers during the COVID-19 Pandemic: A National Survey		Cardiac US: LVH - More than just a hypertensive response				
11:50 – 1:15 pm	Lunch – Exhibit Hall									
1:15 – 2:15 pm	Understanding Obstetrical Soft Markers and Prenatal Screening: Significance and Implications	pe	wel sonography in erspective of Colo vesical fistula	Breast Ultrasound: Challenges of Breast Scanning		Cardiac: Atrial & Ventricular Shunts in Echo				
	15-minute transition									
2:30 – 3:30 pm	Creating the National Obstetrical CoE		Assessment of Lower Limb Arteries Assessment of Lower Fallopian Tube Pathology		Findings in	Cardiac US: The Right View-Assessment of RV Size and Function				
3:30 – 4:00 pm	30-minute break									
4:00 – 5:00 pm	Diagnostic Approaches and Challenges in Ultrasound Imaging of Conjoined Twins - A Case Study	R	Interactive Quiz! A Review of Variant bdominal Anatomy		Cardiac US: AI Empowered US in 2024: The Science, The Revolution, The Impact					
		7:0	0 pm Social Night							
Sunday, October 2	7									
8:30-9:00 am	Br	eakfas	t – Exhibit Hall (Exhib	itor teardown a	fter breakfast))				
Concurrent Sessions	Room 1		Room 2		Room 3					
9:00 – 10:00 am	Scan the Lump! MSK Ultrasound		Full diagnostic pediatric echocardiography protocol		Better Images, No Bias: Imaging All Body Sizes					
10:00 – 10:15 am	15-minute transition									
10:15 – 11:15 am	Are We All On Board? A Panel Discussion									
11:15 – 11:45 am	30-minute break in the Foyer									
11:45 am – 12:45 pm	Keynote Lecture and Closing Remarks- Plenary Room									

This Preliminary Program is subject to change. Please consult the SonoCon 2024 site for updates.

Check the Conference App for session descriptions and speaker details!

Or visit the SonoCon 2024 Online Program

https://events.myconferencesuite.com/Sonocon_2024/page/program